# SDR SWIA200717676

- Difficulty date: January 16, 2007
- Submitted: January 19, 2007
- Operation: Air carrier
- Aircraft: N417SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7400
- Aircraft time: 18,304 hours, 14,532 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Shutoff Valve
- Condition: Odor
- Location: Apu Fuel Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ODOR OF FUEL WHEN APU IS RUNNING ON GROUND.  REPLACED METERED FUEL OUTLET TUBE AND FUEL SHUT OFF VALVE IAW 49-31-01.  OPERATIONAL CHECKS GOOD.
